Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 90, Number 4
HTML articles powered by AMS MathViewer

Cyclic Stickelberger cohomology and descent of Kummer extensions
Lindsay N. Childs PDF
Proc. Amer. Math. Soc. 90 (1984), 505-510
A note on quasi-Buchsbaum rings
Shiro Goto PDF
Proc. Amer. Math. Soc. 90 (1984), 511-516
On fixed rings of automorphisms
Edmund Puczyłowski PDF
Proc. Amer. Math. Soc. 90 (1984), 517-518
Torsion-free abelian groups with prescribed finitely topologized endomorphism rings
Manfred Dugas and Rüdiger Göbel PDF
Proc. Amer. Math. Soc. 90 (1984), 519-527
Cross products of strongly Morita equivalent $C^{\ast }$-algebras
Raúl E. Curto, Paul S. Muhly and Dana P. Williams PDF
Proc. Amer. Math. Soc. 90 (1984), 528-530
Recovery of $H^{p}$-functions
V. Totik PDF
Proc. Amer. Math. Soc. 90 (1984), 531-537
The set of zeroes of an “almost polynomial” function
Y. Yomdin PDF
Proc. Amer. Math. Soc. 90 (1984), 538-542
A note on disjointness preserving operators
B. de Pagter PDF
Proc. Amer. Math. Soc. 90 (1984), 543-549
Banach spaces that have normal structure and are isomorphic to a Hilbert space
Javier Bernal and Francis Sullivan PDF
Proc. Amer. Math. Soc. 90 (1984), 550-554
A two weight inequality for the fractional integral when $p=n/\alpha$
Eleonor Harboure, Roberto A. Macías and Carlos Segovia PDF
Proc. Amer. Math. Soc. 90 (1984), 555-562
Sturmian theory and disconjugacy of second order systems
Fozi M. Dannan PDF
Proc. Amer. Math. Soc. 90 (1984), 563-566
A characterization of spectral operators on Hilbert spaces
Kôtarô Tanahashi and Takashi Yoshino PDF
Proc. Amer. Math. Soc. 90 (1984), 567-570
The Picard theorem for Riemann surfaces
H. L. Royden PDF
Proc. Amer. Math. Soc. 90 (1984), 571-574
The very well poised $_{6}\psi _{6}$. II
Richard Askey PDF
Proc. Amer. Math. Soc. 90 (1984), 575-579
Sylvester’s problem and Motzkin’s theorem for countable and compact sets
Peter B. Borwein PDF
Proc. Amer. Math. Soc. 90 (1984), 580-584
The ultrafilter characterization of huge cardinals
Robert J. Mignone PDF
Proc. Amer. Math. Soc. 90 (1984), 585-590
A filter on $[\lambda ]^{\kappa }$
C. A. Di Prisco and W. Marek PDF
Proc. Amer. Math. Soc. 90 (1984), 591-598
Some function spaces of CW type
Peter J. Kahn PDF
Proc. Amer. Math. Soc. 90 (1984), 599-607
Two results concerning cardinal functions on compact spaces
I. Juhász and Z. Szentmiklóssy PDF
Proc. Amer. Math. Soc. 90 (1984), 608-610
A topological space without a complete quasi-uniformity
Hans-Peter A. Künzi and Peter Fletcher PDF
Proc. Amer. Math. Soc. 90 (1984), 611-615
Each $\textbf {R}^{\infty }$-manifold has a unique piecewise linear $\textbf {R}^{\infty }$-structure
Katsuro Sakai PDF
Proc. Amer. Math. Soc. 90 (1984), 616-618
Fibrations and homotopy type
J. L. Noakes PDF
Proc. Amer. Math. Soc. 90 (1984), 619-630
Criteria for metrisability
P. J. Collins and A. W. Roscoe PDF
Proc. Amer. Math. Soc. 90 (1984), 631-640
Mackey functors and $G$-cohomology
Stefan Waner PDF
Proc. Amer. Math. Soc. 90 (1984), 641-648
A remark on refinable maps and calmness
Hisao Kato PDF
Proc. Amer. Math. Soc. 90 (1984), 649-652
Transfer in generalized sheaf cohomology
Robert Piacenza PDF
Proc. Amer. Math. Soc. 90 (1984), 653-656
Uniform order-convergence for complete lattices
Gabriele H. Greco PDF
Proc. Amer. Math. Soc. 90 (1984), 657-658